Table of Contents
Advances in Numerical Analysis
Volume 2010, Article ID 923832, 28 pages
http://dx.doi.org/10.1155/2010/923832
Research Article

Finite Element Approximation of Maxwell's Equations with Debye Memory

BICOM, Institute of Computational Mathematics, Brunel University, Uxbridge, Middlesex UB8 3PH, UK

Received 18 May 2010; Accepted 31 August 2010

Academic Editor: Dongwoo Sheen

Copyright © 2010 Simon Shaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simon Shaw, “Finite Element Approximation of Maxwell's Equations with Debye Memory,” Advances in Numerical Analysis, vol. 2010, Article ID 923832, 28 pages, 2010. https://doi.org/10.1155/2010/923832.